# SDR ASAA2016022015578

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,831 hours, 4,111 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9754
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 32,329 hours, 9,712 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOT LT PACK LIGHT ON DURING RECALL.  LIGHT WENT OFF AFTER MASTER CAUTION RESET. ACFT  GROUNDED.  PERFORMED ZPT CONTROLLER BITE TEST FAULTED THIS PACK TCV, V139.  R & R TEMPERATURE CONTROL VALVE, V139.  PERFORMED LEAKAGE AND OPS CHECKS GOOD IAW AMM 21-61-21.  ZPT CONTROLLER BITE TEST VERIFIED SHOWS NO FAULTS REF TASK 21-61-00-700-806-002.
